# SDR BDHA9500025

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC253
- Engine: Garrtt TPE33110UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Lock Out Vl Wire
- Condition: Broken
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIS - FLT 421 - THE LEFT ENGINE WOULD NOT LIGHT-OFF AFTER 10 PERCENT RPM.  INSPECTION REVEALED A BROKEN WIRE AT THE FUEL ANTI-ICE LOCK OUT VALVE.  REPAIRS WERE MADE AND THE ENGINE OPERATED NORMALLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
